MAUDE Adverse Event Report: CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y1301
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint was created due to the receipt of a report from the german health authority, bfarm, case number (b)(4).The report was forwarded to conmed on 26may25 from (b)(6) gmbh, who translated the report from the original german stating that the y1301, flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr device was used in a surgical procedure on (b)(6) 2021 and ¿during the operation, 2 anchors were used for the lower fixation of the rotator cuff.These anchors are supplied as a complete system by the company conmed.When inserting these anchors, small metal parts of 2 × 0.5 mm remained in my client's bony tissue.¿.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.As the report was provided with no contact information for the patient or user, no further information is available.This report is being raised due to the reported injury of a retained foreign body.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created due to the receipt of a report from the german health authority, bfarm, case number (b)(4).The report was forwarded to conmed on 26may25 from mdss gmbh, who translated the report from the original german stating that the y1301, flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr device was used in a surgical procedure on (b)(6) 2021 and ¿during the operation, 2 anchors were used for the lower fixation of the rotator cuff.These anchors are supplied as a complete system by the company conmed.When inserting these anchors, small metal parts of 2 x 0.5 mm are remained in my client's bony tissue".A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.As the report was provided with no contact information for the patient or user, no further information is available.This report is being raised due to the reported injury of a retained foreign body.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The metal used for the y1301 inserter is 304 stainless steel spring tempered per astm-a313 (uns designation s 30400).The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only such occurrence for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22174766
Report Number1017294-2025-00064
Device Sequence Number20822709
Product Code MBI
UDI-Device Identifier20845854021658
UDI-Public(01)20845854021658(17)251209(30)1(10)1133399
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2025
Device Catalogue NumberY1301
Device Lot Number1133399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic